Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Vomiting and pain in the stomach. On medication for stomach ulcers. Low appetite. Will smoking mixed with marijuana build appetite?

Hi, I went to the er about three weeks back, and i have been on medicine for a stomach ulcers (zophran & zantac) and I have been smoking every once and a while, it hasn't been bothering my stomach. Yesterday I woke up early in the morning throwing up, and for about the rest of the day i was bed riden, and vomiting. Not until about five o'clock did i decide to go to the er. they gave me another prescription of the same stuff. I didn't smoke all day yesterday and today I am starving. Yesterday was the worst it ever got so I'm not sure if I should smoke to build my appitite, or if it'll make my stomach hurt more. Any suggestions? OH! Also. occasionally I mix my marijuana with tobacco. Would that make my stomach hurt more as well?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response

Thank you for the query.

Smoking does not help with stomach issues for sure. Due to smoking your whole body needs to deal with caused by toxins inflammation. This inflammation is also present in the stomach cells and does not help with healing.
You have been prescribed some medicines, but it seems that there was no proper diagnostics. You need to know that your symptoms can be caused by stomach ulcers or stomach inflammation indeed. However such symptoms can be also caused by stomach cancer. That is why it is very important to have gastroscopy done before the treatment.
Moreover, you may have Helicobacter Pylori infection which needs to be eradicated, otherwise the treatment wont be effective.

That is why I suggest you to have gastroscopy done. You should also avoid fatty foods, spicy foods, alcohol and coffee.

Hope this will help.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor